# SDR KCSA202104191048

- Difficulty date: April 19, 2021
- Submitted: April 19, 2021
- Operation: Air carrier
- Aircraft: N760CK
- Make and model: Boeing 767341
- Aircraft serial: 24753
- Aircraft time: 88,462 hours, 24,427 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON UPPER CHORD OF BULK PIT LOWER SILL PLATE
